MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW, 5.0 LG, 50MM LGTH; BONE FIXATION PLATE

ARTHREX, INC. COMPR FT SCRW, 5.0 LG, 50MM LGTH; BONE FIXATION PLATE
Model Number COMPR FT SCRW, 5.0 LG, 50MM LGTH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/16/2024, it was reported by a sales representative via (b)(4) that an ar-8750-03 driver shaft, t15 hexalobe, cannulated had the tip of the screw break off in the head of the screw when the surgeon was trying to back out the screw.The case was completed successfully, with no pieces breaking off inside the patient.This was discovered during a hardware removal procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 11/04/2024: there was no case delay.The hardware removal procedure was for the removal of the arthrex part ar-8750-50h 5.0 large compression ft screw, which was explanted during the surgery.At this time, it is unknown why the patient underwent revision surgery.No arthrex products were implanted during this surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
COMPR FT SCRW, 5.0 LG, 50MM LGTH
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20642248
Report Number1220246-2024-08491
Device Sequence Number7432349
Product Code HRS
UDI-Device Identifier00888867262966
UDI-Public00888867262966
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW, 5.0 LG, 50MM LGTH
Device Catalogue NumberAR-8750-50H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown